# SDR 9511912702

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND DELAMINATION IN THE RIGHT INBOARD FOREFLAP TRAILING EDGE.  REPLACED FLAP (P/N 65-21630-188A), PER CITEXT 20-2750-1-9801.
